MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS LIGHT

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS LIGHT
Model Number 67668400
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that the string came off of the tampons when she used the product.

Brand Name
SEVENTH GENERATION
Common Device Name
COMFORT APPLICATOR TAMPONS LIGHT
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrasse 30
grosspostwitz, saxony 02692
GM  02692
MDR Report Key16065172
Report Number1648563-2022-00006
Device Sequence Number2033516
Product Code HEB
UDI-Device Identifier00732913447824
UDI-Public00732913447824
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2022
Report Date (Section F) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67668400
Device Lot Number18582/6297
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2022
Event Location Home
Date Report to Manufacturer12/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown